The Lupus Forum banner
1 - 13 of 13 Posts

·
Registered
Joined
·
184 Posts
Discussion Starter · #1 ·
Hey you guys, hope all is well with you:) I have been miserable these last few weeks, I have been feeling nauseas(sp) and aching so bad along with the bad headaches. In fact the last 2 weeks I found myself vomitting:sick: something I haven't done in like 8+yrs. I am not sure if this is a new symptom, I am flaring but this feels worse than before I was diagnosed. I know I am not pregnant because in order to be you have to have sex and you can ask my poor :aww: husband about the last time he got any its been a while because I have been so miserable for the last few months.:plaster: I am just wondering if any one else gets these kinds of symptoms, I have been diagnosed for over 2+ yrs ( I know I had it before then just not officially diagnosed) :worried:
Anyway any insight or common stories are helpful, I called my docs nurse and am waiting for a return call.:clock: I have a doc appt 4/1 but I feel awful I spent the entire weekend in bed exhausted and in alot of body pain, I am just wiped out.:yawn: I am fixin to get some more emetrol and crackers and hopefully some more sleep before my kids get home, I am gonna be 40 in Sept and thought maybe its hormonal?:? I don't know, this is just getting old real fast, I just want it to stop...the pain, the nausea, being tired, the migrains...the list goes on and on...:sigh:
Thanks everyone for all your kindness and insights!!:posy:
 

·
Registered
Joined
·
498 Posts
Hi Laura,
:there: just want to say sorry you are having such a bad time.I've not been diagnosed yet but can totally sympathise with the feeling sick thing,for me I think it's the medication,it's so horrible feeling sick all the time.I too have questioned the being pregnant thing ,but no chance of that:rotfl:
hope you feel better soon,
Julsie
 

·
Registered
Joined
·
7,800 Posts
Hi Laura,

I'm sorry you're feeling so bad. it doesn't sound fun at all and I think you have done well to contact your doc's nurse.

I don't really know you so I'm not sure what meds you are on etc. but I presume you haven't started anything new recently (or upped any doses) that coud be causing those symptoms?

sorry that was my only thought,
Katharine
 

·
Registered
Joined
·
184 Posts
Discussion Starter · #4 ·
thanks for replying, no, no new meds of recent I've been on the same meds for 2 yrs and then started imuran almost 3 months ago so I can't imagine that is it.
I am just frustrated hopefully my doc will call me soon!
thanks for the kind thoughts!!:)
 

·
Registered
Joined
·
1,289 Posts
((((((Laura))))))

What a truly awful time you are having. I would push for that doctors appointment as I don't think you can wait till April.

Sending you gentle hugs and hope you feel better soon, :hugbetter:

Pam xxx
 

·
Registered
Joined
·
15,684 Posts
((((((((Laura))))))))) Add my sympathies too, it sounds like you are flaring and I hope the doc has something to help get you over this :hug:

Sometimes I have sudden and alarming bouts of vomiting out of the blue when I am flaring, it's just the last straw isnt it, having to get out of bed and hug the toilet bowl. It just makes you feel 10 times worse and it's exhausting :(

love
Lily
 

·
Registered
Joined
·
184 Posts
Discussion Starter · #8 ·
thank you everyone , sometimes it just takes kind thoughts and well wishes to help you feel like your not alone and that someone else understands, I truely appreciate your well wishes and I am still waiting for the call from the doc!!:)
 

·
Registered
Joined
·
15,684 Posts
Hi laura,

If they havent rung, I would bug them again, especially if you are going through the nurse..........sometimes they get tied up with other stuff and forget about us :( or alternatively the message was passed on and the doc forgot...........either way keep bugging them :hug:

love
Lily
 

·
Registered
Joined
·
4,583 Posts
Hi Laura, I was just thinking that maybe you have caught this latest cold-flu thing that is going around, as everyone that I have talked to seems to be feeling yucky too. But,
then you mentioned imuran, and my hair stood up. I was sick for almost a full month, when my hubby called the dr.
He said to get to a hematologist right now, and have him phone him back. Within an hour and a half, I was in the hospital. They ran all the tests, and found out that it was the imuran. I was told to go off of it immediately. I did and then we began something else. I give all the credit to the hematologist, he has different equiptment than a reg dr. office. Check it out hon, and let us know.All my best.:wink2:
 

·
Registered
Joined
·
40 Posts
Oh yes, halfpintfl -- that flu/cold that is going around is AWFUL! I am currently recovering from it and it is NOT fun. I don't usually stay home from work due to a cold, but I missed 2 days this time. I would have been 4 had I not had Sat. and Sun. in there. It was absolutely horrible.

The nausea, however, isn't lasting for 2 weeks with me. Perhaps it is a medication? I hope you feel better soon. Keep bugging those docs! I had to bug mine for about 6 years before something finally got done! And now, he doesn't even believe the rheumy as far as I can tell.:mad:
 

·
Registered
Joined
·
184 Posts
Discussion Starter · #12 ·
Hi everyone, fellow lupies...just updating everyone, my situation hasn't improved, the headaches are horrible and the nausea is aweful, just yesterday I was running errands and I thought I was going to get sick at the register, I had to stop at walgreens on the way home and get emitrol (for nausea) drank it from the bottle on the way home, it is horrible...:sad:
Anyway my doctor finally called me back via nurse and big suprise doc things your flairing need to come in:umm: so I told them I have an appt for 4/1 (we are self employed and only have 1 doctors visit per 3 months and I saw her in Jan) so I may have to bite the bullet and pay out of pocket...:mad:
So...they said they would call in some meds for the migraines(vicodin and darvocet are doing NOTHING!!:mad: ) ok called my pharmacy and the meds for 9 tablets is...70.00 :eek: 70.00 for 9 tablets I think I will pass I will double up on the vicodin and darvocet and use the money to see the doctor next week and get a generic drug for migraines...
Any suggestions on what works for others is always appreciated I am going to talk to my doc(rheumy) about the beta blockers that was suggested and look for other meds that may help with migraines, this is going on 2 weeks of pain, I don't know whats worse head pain or joint pain...:? I think both are horrible...I hope you all have a great day and Happy Easter in advance if I don't talk to anyone!!:)
 

·
Registered
Joined
·
301 Posts
Laura

Sorry you are getting those awful headaches. What was the med the GP prescribed? I'm not familiar with vicodin and darvocet (I'm from the UK) but you can get worse headaches from some pain medication. People will correct me if I am wrong but even paracetamol can cause rebound headaches. I have experienced horrendous headaches with tramadol, codeine and other opioids, nausea, too.

For nerve pain I take low dose antidepressants (dosulepin). I used to take amitriptyline but my body became too used to it and upping the dose didn't help. I couldn't tolerate beta blockers, either (bad reaction).

Have you had tests for APS as this can cause horrendous headaches? It is well known that if the APS is treated then there is a good chance the headaches will get better.

I rarely use conventional pain medication now, even though I am in constant pain, as when I do it is more effective.

Hope you get on the right track with your medication. We often discredit the NHS here in the UK but we do not appreciate fully that most other countries you have to pay for your medical care.

Thinking of you.

Love Judi xx
 
1 - 13 of 13 Posts
Top